... bed before afternoon because of extreme tiredness. I have been taking the drug for years and have tried reducing it slowly. I can't do it. If I reduce the dose, I get very severe withdrawal symptoms. Please help me! I HAVE to get off this drug as soon as possible.
Hi Diane i feel so bad for you and i hope you get the help you need hun.. i am trying to get in touch with a old friend of mine who had the same problem that you are having but she managed to get off of Dalmane but very slowly DO NOT try to get off all at once or to fast, this i know because she had did that and went threw what you are going threw.. have you spoke to a doctor? I know it can be very dangerous to try and quit it all at once so plz be very carfull.. I will try to ask my friend how she did get off of it if i can reach her.. Hang in there, you will get threw this.. Mickey from chicago...
I agree with mikey,you will have to gradually come off the dalmanes,i suggest you talk to your doctor about helping you come off these meds as doing so on your own could be dangerous. Your doc can help you with a taper plan in order for you to come off the damane safely and also with less withdrawels.
Best of luck and hope you find relief soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2009 • 1 answer
Posted 5 Feb 2010 • 1 answer
I have been on Dalmane and then switched to Furazepam by Westward a year or so ago when they DC the?
Posted 22 Jul 2011 • 2 answers
I am taking 90 mgs of Dalmane a night, is that REALLY too much? That's the only way I can get sleep?
Posted 3 Oct 2013 • 1 answer
Posted 30 Nov 2014 • 4 answers